# SDR AALA202502266315

- Difficulty date: February 24, 2025
- Submitted: February 26, 2025
- Operation: Air carrier
- Aircraft: N163US
- Make and model: Airbus A321-211
- Aircraft serial: 1417
- Aircraft time: 75,667 hours, 29,474 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: None
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DUE TO THE MAJOR REPAIR BEING ACCOMPLISHED ON THE FLIGHT DECK CENTER WINDSHIELD FRAMING THE RIGHT HAND WINDSHIELD FRAME CENTER POST AREA AT FR 2 AND Y0 NEEDS TO BE MODIFIED (MIRROR FITTING / POCKET MACHINING) PER EA 360681. MODIFIED THE RIGHT HAND WINDSHIELD FRAME CENTER POST AREA PER EA 60681.
